Search found 2 matches

by Orangefd1
Sat Aug 05, 2017 10:52 pm
Forum: Side Effects, Ratings, and Patient Comments
Topic: stopped taking this Depakote ER
Replies: 1
Views: 1637

stopped taking this Depakote ER

I was on this medication for 1 year and stopped taking it as advised by my therapist. Side effects were 50lbs weight gain, decreased libido and trouble sleeping. I was diagnosed with bipolar disorder after I started to abuse drugs. When I stopped the drugs I was fine, but then started to show signs ...
by Orangefd1
Sat May 27, 2017 11:52 pm
Forum: Side Effects, Ratings, and Patient Comments
Topic: Bipolar I rapid cycle. Medication helped me!!
Replies: 0
Views: 528

Bipolar I rapid cycle. Medication helped me!!

I have been on Abilify for 2 years taking 2mg daily. After starting it this medicine helped me within 2 days. But, I had to stop it because of the excessive weight gain after being on it for a year. After stopping it, I fell back into a depression and my bipolar symptoms returned. I was extremely su...

Go to advanced search